# SDR CVGA20250220006

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N328GV
- Make and model: Emb EMB-505
- Aircraft serial: 50500122
- Aircraft time: 2,988 hours, 2,297 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010102
- Part serial: 49KY
- Condition: Failed
- Location: Brakes
- Part time: 2,988 hours, 2,297 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN TAXI STARTED, WE HAD BRAKE FAIL YELLOW CAS MESSAGE AND HAD NO BRAKES HAD TO USE EMER BRAK TO STOP. PER MX REQUEST PULLED BREAKER AND RESET BRAKES SEEMED TO WORK FINE AFTERWARD. POTENTIAL ICE OR SNOW CONTAMINATION BASED ON CURRENT WX. REMOVED AND REPLACED BRAKE CONTROL UNIT PERFORMED OPS CHECK OF ALL HYDRAULIC SYSTEMS, NO DEFECTS NOTED. WORK COMPLETED IAW EMB-505 AMM 32-41-07-000-801-A, 32-41-07-400-801-A PN OFF: DAP00101-02, SN OFF: 49KY, PN ON: DAP00101-02, SN ON: 092XE.
